Free Access
Volume 50, Number 6, November-December 2016
Page(s) 1825 - 1856
Published online 21 October 2016
  1. S. Agapiou, O. Papaspiliopoulos, D. Sanz-Alonso and A.M. Stuart, Importance Sampling: Computational Complexity and Intrinsic Dimension. Preprint arXiv:1511.06196v1 (2015). [Google Scholar]
  2. M. Atyiah, Resolution of Singularities and Division of Distributions. Comm. Pure Appl. Math. 23 (1970) 145–150. [CrossRef] [MathSciNet] [Google Scholar]
  3. T. Bui-Thanh and O. Ghattas, Analysis of the Hessian for Inverse Scattering Problems. Part II: Inverse Medium Scattering of Acoustic Waves. Inverse Problems 28 (2012) 055002. [CrossRef] [Google Scholar]
  4. T. Bui-Thanh, C. Burstedde, O. Ghattas, J. Martin, G. Stadler and L.C. Wilcox, Extreme-scale UQ for Bayesian Inverse Problems Governed by PDE. ACM/IEEE Supercomputing SC12, Gordon Bell Prize Finalist. Salt Lake City, Utah (2012). [Google Scholar]
  5. J. Charrier, Strong and Weak Error Estimates for the Solutions of Elliptic PDEs with random coefficients. SIAM J. Numer. Anal. 50 (2013) 216–246. [Google Scholar]
  6. P. Chen and Ch. Schwab, Sparse-Grid, Reduced-Basis Bayesian Inversion: Nonaffine-Parametric Nonlinear Equations. J. Comput. Phys. 316 (2016) 470–503. [CrossRef] [Google Scholar]
  7. A. Chkifa, A. Cohen and C. Schwab, Breaking the Curse of Dimensionality in Sparse Polynomial Approximation of Parametric PDEs. J. Math. Pures Appliquées 103 (2015) 400–428. [Google Scholar]
  8. A. Cohen, R. DeVore and C. Schwab, Analytic Regularity and Polynomial Approximation of Parametric and Stochastic Elliptic PDEs. Anal. Appl. 9 (2011) 1–37. [Google Scholar]
  9. A. Conn, N. Gould and P. Toint, Global Convergence of a Class of Trust Region Algorithms for Optimization with Simple Bounds. SIAM J. Numer. Anal. 25 (1988) 433–460. [CrossRef] [Google Scholar]
  10. A. Conn, N. Gould and P. Toint, Convergence of Quasi-Newton Matrices Generated by the Symmetric Rank-One Update. Math. Program. 50 (1991) 177–195. [CrossRef] [Google Scholar]
  11. T. Cui, J. Martin, Y.M. Marzouk, A. Solonen and A. Spantini, Likelihood-Informed Dimension Reduction for Nonlinear Inverse Problems. Inverse Problems 30 (2014) 114015. [CrossRef] [Google Scholar]
  12. T. Cui, K.J.H. Law and Y.M. Marzouk, Dimension-Independent Likelihood-Informed MCMC. J. Comput. Phys. 304 (2016) 109–137. [CrossRef] [Google Scholar]
  13. M. Dashti and A.M. Stuart, The Bayesian Approach to Inverse Problems. Handbook of Uncertainty Quantification, edited by R. Ghanem, D. Higdon and H. Owhadi. Springer (2015). [Google Scholar]
  14. M. Dashti, K. Law, A.M. Stuart and J. Voss, MAP Estimators and their Consistency in Bayesian Nonparametric Inverse Problems. Inverse Problems 29 (2013) 095017. [CrossRef] [Google Scholar]
  15. J. Dick, T.Q. LeGia and Ch. Schwab, Higher Order Quasi Monte Carlo Integration for Holomorphic, Parametric Operator Equations. J. Uncertainty. Quantification 4 (2016) 48–79. [CrossRef] [Google Scholar]
  16. M.V. Fedoryuk, Asimptotika: integraly i ryady. Spravochnaya Matematicheskaya Biblioteka. [Mathematical Reference Library] (in russian). Nauka Publ., Moscow, Russia (1987). [Google Scholar]
  17. R. Fletcher, An Overview of Unconstrained Optimization in Algorithms for Continuous Optimization, edited by E. Spedicato. Springer, The Netherlands (1994) 109–14. [Google Scholar]
  18. R.P. Ge and M.J.D. Powell, The Convergence of Variable Metric Matrices in Unconstrained Optimization. Math. Program. 27 (1983) 123–143. [CrossRef] [Google Scholar]
  19. M.B. Giles and N.A. Pierce, An Introduction to the Adjoint Approach to Design. Flow, Turbulence and Combustion 65 (2000) 393–415. [CrossRef] [Google Scholar]
  20. M. Girolami and B. Calderhead, Riemann Manifold Langevin and Hamiltonian Monte Carlo Methods. J. R. Stat. Soc.: Series B 73 (2011) 123–214. [Google Scholar]
  21. M. Hansen and C. Schwab, Analytic Regularity and Best N-Term Approximation of High-Dimensional Parametric Initial Value Problems. Vietnam J. Math. 41/2 (2012) 181–215. [Google Scholar]
  22. V.H. Hoang and C. Schwab, Analytic Regularity and Polynomial Approximation of Stochastic, Parametric Elliptic Multiscale PDEs. Anal. Appl. 11 (2013) 1350001. [CrossRef] [MathSciNet] [Google Scholar]
  23. J. Kaipio and E. Somersalo, Statistical and Computational Inverse Problems. Vol. 160 of Appl. Math. Sci. Springer (2005). [Google Scholar]
  24. B.T. Knapik, A. W. van der Vaart and J.H. van Zanten, Bayesian Inverse Problems with Gaussian Priors. Ann. Stat. 39 (2011) 2626–2657. [CrossRef] [Google Scholar]
  25. K.J.H. Law, Proposals which speed up Function-Space MCMC. J. Comput. Appl. Math. 262 (2014) 127–138. [CrossRef] [Google Scholar]
  26. J. Martin, L.C. Wilcox, C. Burstedde and O. Ghattas and A. Stochastic, Newton MCMC Method for Large-Scale Statistical Inverse Problems with Application to Seismic Inversion. SIAM J. Sci. Comput. 34 (2012) A1460–A1487. [CrossRef] [Google Scholar]
  27. T.A. Moselhy and Y.M. Marzouk, Bayesian Inference with Optimal Maps. J. Comput. Phys. 231 (2012) 7815–7850. [CrossRef] [Google Scholar]
  28. J. Nocedal and S.J. Wright, Numerical Optimization. Springer, 2nd Edition (1999). [Google Scholar]
  29. C. Schillings and Ch. Schwab, Sparse, adaptive Smolyak Quadrature for Bayesian inverse problems. Inverse Problems 29 (2013) 065011. [Google Scholar]
  30. C. Schillings and Ch. Schwab, Sparsity in Bayesian inversion of parametric operator equations. Inverse Problems 30 (2014) 065007. [Google Scholar]
  31. C. Schillings and Ch. Schwab, Scaling Limits in Computational Bayesian Inversion. Report 2014-26, Seminar for Applied Mathematics.ETH Zürich, (2014). [Google Scholar]
  32. C. Schillings, M. Sunnåker, J. Stelling and Ch. Schwab, Efficient Characterization of Parametric Uncertainty of Complex (Bio)chemical Networks. PLOS Comp. Biol. (2015), [Google Scholar]
  33. C. Schwab and A.M. Stuart, Sparse deterministic approximation of Bayesian inverse problems. Inverse Problems 28 (2012) 045003. [Google Scholar]
  34. A. Sidi, On a generalization of the Richardson extrapolation process. Numer. Math. 57 (1990) 365–377. [CrossRef] [MathSciNet] [Google Scholar]
  35. A.M. Stuart, Inverse problems: a Bayesian approach. Acta Numerica 19 (2010) 451–559. [Google Scholar]
  36. L. Tierney and J.B. Kadane, Accurate Approximations for Posterior Moments and Marginal Densities. J. Am. Stat. Assoc. 81 (1986) 82–86. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you